Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have PCOS, taken contraceptive pills, have pimples on face. Help

Dear Sir/mam, i am suffering fron polycystic overian syndrome from 1 year. now i completed 6months contraseptive pills course in may2012. I face a skin problem last 3years back but in may my skin problem(pimple problem ) may solve automatically but after 15 june 2012 i face same skin problem again.. Lots of pimples come on my face.. I loss my confidence again.. I really very fear about my skin problem..I am suffering from lots of stress from 11 years. Please Help me
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Hi...dear miss.,
Thanks for choosig HCM...,
These PIMPLES are due to Hormonal hyperactivity..,
So evaluate it..
Use Clindamycin 1% cream on affected part..,
Tab..Isotretinoin 20 mg daily for 2 months..,
consult Gynaecologist.....and go accordingly..,
thanQ
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor